All Journal Entries Journals
Previous | Next

Tapering off norco too quickly

Aug 21, 2012 - 3 comments
Tags:

norco

,

norcos addiction

,

norco detox

,

taper

,

tapering

,

norco tapering

,

tapering norco

,

tapering schedule

,

tapering too quickly

,

detoxing

,

scared of feelings after detox

,

opiate detox

,

Scared of Withdrawal

,

withdrawal



After researching tapering methods, I decided that I was going to stay on the same dose that I am on now for two or three days, even though I was only getting mild withdrawal symptoms.  I went from 12-18 10mg. norco per day (sometimes more) to four per day in about a week.  I felt okay during this week.  I was still able to go to work, take care of my son, and do things around the house.  Even though I felt pretty good and know that I am strong enough to quit, my long term sobriety is important.  I am worried about hitting the depression after detox and not being able to handle depression, especially because I am not depressed on the pills.  I have plenty of pills.  I am the one dispensing them to myself and I am not getting any sort of high off the ones that I take now.  The last two days I only needed four, but last night I couldn't sleep at all and had other mild withdrawal symptoms.  I decided that I am going to slow the taper down to give my body time to adjust to the new dosage and hopefully a slower taper will eliminate some of the depression that follows detox.  So, I'm thinking 5 per day for 3-4 days, then 4 per day for 3 days, then 2 per day for 3 days, then when I get down to only one pill per day, I will stay on it for a while.  Possibly taking 1/2 in the am and 1/2 in the evening.  I may even take 1/2 pill per day far a couple of weeks, just so that I eliminate as much depression as possible.  I want to be done forever and I will do whatever it takes!

Addiction Recovery Tracker
Comments
Post a Comment
3185406_tn?1345385429
by ashka747, Aug 21, 2012
I can completely relate.  I coldturkeyed a few months back and only made it 6 days before depression and horrible anxiety paralyzed me. I started back and decided to taper slowly because of it.  The physical symptoms are a breeze compared to the mental part.  I'm doing a much slower taper and allowing myself 2 weeks in between drops.  I wish you the best!!

3225128_tn?1347137598
by Norco1947, Aug 29, 2012
Small world , Started felling better after some surgery , not much pain anymore so i  just tried CT from Norco 9 months 80mg -100mg a day . Made it 3 days of pure crying hell . Gave up this morning and Called my DR. and was told to take (1) Norco 10mg x 6 hours and gave me some Meds for my tummy and will see me in 2 days . I will try this and in about a week try to go to 7.50mg x 6 hours and keep cutting down . Does anyone have a idea how fast and when to stop cutting down at what mg and go with out anything . Thanks

Avatar_f_tn
by addictbysurprise, Aug 30, 2012
I have a copy of my taper schedule in one of the journals on my page, as well as some other information on how I tapered.  I hope you find it useful.  Good luck with getting your life back!

Post a Comment